Eyesight changes: just seeing an outline of objects

Posted by trellg132 @trellg132, Oct 2, 2019

Feels like eye sight is changing when I look at things I see them and a outline of what ever I’m looking at

husband takes Areds 2 for eye degeneration. is Gas & bowl movements a side EFFECT?????

REPLY
@dianais

husband takes Areds 2 for eye degeneration. is Gas & bowl movements a side EFFECT?????

Jump to this post

@dianais

Hi,

Upset stomach is a common side effect. I have taken Preservision for years with Areds2 with no side effects. They do say not to take with milk or dairy products. Could be a combo of the Areds and other medications or vitamins he is taking. I take one Preservision In the am and one in the pm. Too many minerals and vitamins can cause stomach problems so look into whatever else he may be ingesting pill wise or foods…even time of day.

FL Mary

REPLY
@nobody

I have a similar problem. August 12i got really bad
I drove straight to eye doctor. They took me in and after a few hours diagnosed with vertical and horizontal dilopia. Glasses strength were doubled and prism’s in both lens
Trying to explain what you are seeing is absolutely
The worse thing to describe. When it first started
I thought it was just stress, or I was tired. It didn’t get better. I’m not quite sure what the outcome will be however the glasses are helping with the day to day of living. The other writer asked very good questions. I wish I had seen this post a long time ago
Seek help before it gets worse
God bless

Jump to this post

Hello, @nobody – glad the change in your glasses is helping with the day to day of living. Is it still going all right for you? Are you noticing any other challenges now with your vision?

REPLY
@dianais

husband takes Areds 2 for eye degeneration. is Gas & bowl movements a side EFFECT?????

Jump to this post

Hi, @dianais – sounds like this eye vitamin may still be giving your husband some GI trouble. From what I've read, it does indeed sound like upset stomach is a common side effect of the AREDS 2 eye vitamin.

I'd also like to invite @bonitav @georgiegirl88 @johnbishop @sally1b2b into this conversation to share their experiences related to this vitamin and any gas or other GI trouble.

When you talk about your husband's taking this vitamin and bowel movements, is he having increased or more violent bowel movements than previously?

REPLY
Please sign in or register to post a reply.